# SDR UALA2010102203907

- Difficulty date: October 21, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 43,905 hours, 17,333 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILS. FAULTING BOTH LEFT AND RIGHT OVERWING POWER SUPPLIES. INSTALLED NEW EPSU AT 11WL & 12WL, NO HELP. REINSTALLED ORIGINALS. INSTALLED NEW DEU-B 300RH4, NO HELP. REINSTALLED ORIGINAL. WITH 11WL. DISCONNECTED 12WL WILL PASS OR WILL FAIL WITH JUST INTERNAL LIGHT FAULT. WITH 12WL DISCONNECTED 11WL FAILS WITH INTERNAL LIGHT FAULT. BOTH CONNECTED. BOTH FAIL INTERNAL AND EXTERNAL FLASHING. REPAIRED SHORTED WIRING AT SEAT 11BC REF WDM. ACP'D TEST, OKAY.
